MAUDE Adverse Event Report: BD CARIBE LTD. BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BD CARIBE LTD. BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Model Number 303369
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that 3 bd¿ threaded lock cannulas had loose connections with their mating components during use.The following information was provided by the initial reporter, translated from (b)(6) to english: "during using the threaded lock cannula, the hcp noticed that its connection became loose and thus stopped the use.".
 
Additional Manufacturer Narrative
Investigation summary three physical samples where received for evaluation from material number 303369, lot number unknown.A device history review could not be completed as no batch number was provided.A visual/microscopic evaluation was performed on the returned devices, no physical or molding defects were observed.No damaged was observed to the threads or the micro threads.There were no missing or damage to threads or the micro threads or to the luer lock ears.The returned devices did not display any adverse characteristics that would contribute to the defect the customer experienced.It is unknown what kind of connector was used during the reported incident; therefore, it is impossible to verify if a compatible connection device was used during use.The defect connections issues was not confirmed.The need for a corrective action cannot be determined in the absence of the root cause.Risk to the end user is established based on occurrence and severity of the defect as related to a specific failure mode in the manufacturing or application process and the effects of that failure.The risk could not be evaluated for the unconfirmed defect in the absence of the root cause.H3 other text : see h.10.
 
Event or Problem Description
It was reported that 3 bd¿ threaded lock cannulas had loose connections with their mating components during use.The following information was provided by the initial reporter, translated from japanese to english: "during using the threaded lock cannula, the hcp noticed that its connection became loose and thus stopped the use.".

Brand Name
BD THREADED LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key10946128
Report Number2618282-2020-00102
Device Sequence Number871442
Product Code FPA
UDI-Device Identifier30382903033691
UDI-Public30382903033691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number303369
Device Catalogue Number303369
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1